Alert archive / California / River Flood Warnings in 2017
River Flood Warning 12, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this river flood warning at Feb 9, 2017, 4:10 AM PST for Napa County, California. It took effect at Feb 9, 2017, 4:16 PM PST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2017, 4:10 AM PST (12:10 UTC)
- In effect from
- Feb 9, 2017, 4:16 PM PST
- Expired
- Feb 10, 2017, 4:10 AM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Napa County, CA
The radar
The Sacramento radar (KDAX), 76 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Napa River near St. Helena (SHEC1). The gauge peaked at 14.03 ft at Feb 9, 2017, 4:00 PM PST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11456000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
218
WGUS46 KMTR 091210
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
410 AM PST THU FEB 9 2017
...The National Weather Service in the San Francisco Bay Area has
issued a flood warning for the following rivers in California...
Napa River near St Helena
.A potent cold front will move through the North Bay today
bringing periods of moderate to heavy rain. The Napa River nearly
St Helena is forecast to reach minor flood stage in anticipation
of the heavy rain and excessive runoff.
CAC055-101210-
/O.NEW.KMTR.FL.W.0012.170210T0133Z-000000T0000Z/
/SHEC1.1.ER.170210T0133Z.170210T0400Z.000000T0000Z.NR/
410 AM PST THU FEB 9 2017
The National Weather Service in the San Francisco Bay Area
Has issued a
* Flood Warning for
The Napa River near St Helena
* From this afternoon until further notice
* At 03AM Thursday the stage was...7.1 feet
* Minor flooding is forecast
* Flood stage is 16.0 feet
* Forecast to rise above flood stage by this evening and continue to
rise to near 17.1 feet by late this evening.
* At 19.0 feet...Major flooding across upper Napa Valley making all
travel nearly impossible. Major to disastrous flooding affecting
all towns in the reach.
* At 18.0 feet...Moderate flooding across lower areas of towns along
the reach. Widespread crop losses and erosion of land. Many primary
and most secondary roads will flood, making travel difficult to
nearly impossible in some areas.
* At 16.0 feet...Minor flooding will occur along the entire reach
including the lowest areas of towns along the reach. Many rural
areas including some primary roads and many secondary roads will
have minor flooding.
&&
LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
3852 12253 3860 12265
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should prepare for flood
conditions and be ready to move to higher ground. Follow emergency
official instructions.
River flooding can cause additional hazards like bank collapse and
shifting channels. Avoid areas adjacent to a flooding river since the
earth underneath may be eroded. Do not let children play near
floodwaters...especially around culverts and storm drains.
Do not drive through flood prone areas...low water crossings...or go
around barricades. The road ahead may be undermined or washed out and
the water depth too great to allow your car to cross safely.
For the latest developments listen to NOAA Weather Radio or tune to
your local tv or radio station. Information can also be obtained from
the NWS website at www.wrh.noaa.gov/mtr
The next statement will be issued by 9 am PST Thursday or
sooner as conditions warrant.
&&3 follow-up statements
069
WGUS86 KMTR 091717
FLSMTR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
917 AM PST THU FEB 9 2017
...The flood warning continues for the following rivers in
California...
Napa River near St Helena
Russian River at Johnsons Beach near Guerneville
.Another wet weather pattern today is expected to cause secondary
rises on local rivers, including the Russian River and Napa River.
The Napa River will respond relatively quickly to the additional rainfall
today, and is expected to rise above flood stage at the St Helena gage
tonight. The Russian River near Guerneville is expected to respond
more slowly, but is expected to rise above flood stage tomorrow (Friday).
CAC055-101717-
/O.EXT.KMTR.FL.W.0012.170210T0140Z-170210T1909Z/
/SHEC1.1.ER.170210T0140Z.170210T0400Z.170210T0709Z.NR/
917 AM PST THU FEB 9 2017
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Napa River near St Helena
* From this evening until Friday morning
* At 09AM Thursday the stage was 6.7 feet
* Minor flooding is forecast
* Flood stage is 16.0 feet
* Forecast to rise above flood stage by this evening and continue to
rise to near 17.8 feet by late this evening. The river will fall
below flood stage around midnight.
* At 18.0 feet...Moderate flooding across lower areas of towns along
the reach. Widespread crop losses and erosion of land. Many primary
and most secondary roads will flood, making travel difficult to
nearly impossible in some areas.
* At 16.0 feet...Minor flooding will occur along the entire reach
including the lowest areas of towns along the reach. Many rural
areas including some primary roads and many secondary roads will
have minor flooding.
&&
LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
3852 12253 3860 12265
$$
CAC097-101717-
/O.CON.KMTR.FL.W.0011.000000T0000Z-000000T0000Z/
/GUEC1.1.ER.170208T0220Z.170210T1700Z.000000T0000Z.NO/
917 AM PST THU FEB 9 2017
The Flood Warning continues for
The Russian River at Johnsons Beach near Guerneville
* From early tomorrow morning until further notice
* At 08AM Thursday the stage was 31.0 feet
* Minor flooding is forecast
* Flood stage is 32.0 feet
* Forecast to rise above flood stage by early tomorrow morning and
continue to rise to near 34.7 feet by late tomorrow morning.
Additional rises are possible thereafter.
* At 35.0 feet...Moderate flooding is forecast along the lower
Russian River. Numerous businesses and residences in the lowest
sections of towns within the reach are expected to flood. In
Guerneville Brookside Resort begins to flood. More extensive
flooding occurs at Parkers Resort. In Northwood lower Redwood Drive
floods.
* At 34.0 feet...In Guerneville flooding begins at Johnsons Resort,
Parkers Resort, Creekside Resort and Riverside Park. In Northwood
lower Redwood Drive begins to flood.
* At 33.0 feet...In Guerneville the intersection of HWY 116 and Drake
Rd is closed. In Monte Rio Willow and Alder Streets flood. In
Forestville Mirabel trailer park begins to flood.
* At 32.5 feet...In Guerneville the intersecton of HWY 116 and Neeley
Rd is closed. Mays Canyon Rd by the old rodeo grounds is closed.
* At 32.0 feet...Flood stage. Minor flooding. Lower Mill Street in
Guerneville and Old Bohemian Highway in Monte Rio are expected to
flood.
* At 29.0 feet...Monitor stage.
&&
LAT...LON 3846 12314 3854 12300 3852 12287 3848 12284
3847 12298 3841 12310
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All those affected by river conditions should remain alert for rapid
changes and for possible forecast revisions.
The next statement will be issued by 3pm local time or
sooner as conditions warrant.
&&740
WGUS46 KMTR 092336
FLWMTR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
336 PM PST THU FEB 9 2017
...The National Weather Service in the San Francisco/Monterey Bay Area has issued a flood warning for
the following rivers in California...
Napa River near Napa
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in California...
Russian River at Johnsons Beach near Guerneville
...Forecast Flooding Changed from Minor to Major Severity for the
following rivers in California...
Napa River near St Helena
.Recent adjustments in forecast precipitation along with current observations of
accumulated precipation and river levels have resulted in changes to forecast streamflow levels
in the Napa and Russian Rivers.
CAC055-101903-
/O.EXT.KMTR.FL.W.0012.170210T0016Z-170210T1903Z/
/SHEC1.3.ER.170210T0016Z.170210T0400Z.170210T0703Z.NR/
336 PM PST THU FEB 9 2017
...Forecast flooding increased from Minor to Major severity...The
Flood Warning continues for
The Napa River near St Helena
* Until Friday morning
* At 03PM Thursday the stage was...14.0 feet
* Record flooding is forecast
* Flood stage is 16.0 feet
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 18.8 feet by late this evening.the river will fall
below flood stage by near this midnight.
* At 20.0 feet...Disastrous flooding across upper Napa Valley making
travel essentially impossible.
* At 19.0 feet...Major flooding across upper Napa Valley making all
travel nearly impossible. Major to disastrous flooding affecting
all towns in the reach.
* At 18.0 feet...Moderate flooding across lower areas of towns along
the reach. Widespread crop losses and erosion of land. Many primary
and most secondary roads will flood, making travel difficult to
nearly impossible in some areas.
* At 16.0 feet...Minor flooding will occur along the entire reach
including the lowest areas of towns along the reach. Many rural
areas including some primary roads and many secondary roads will
have minor flooding.
&&
LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
3852 12253 3860 12265
$$
CAC055-102220-
/O.NEW.KMTR.FL.W.0013.170210T0640Z-170210T2220Z/
/APCC1.1.ER.170210T0640Z.170210T0800Z.170210T1020Z.NO/
336 PM PST THU FEB 9 2017
The National Weather Service in the San Francisco Bay Area
Has issued a
* Flood Warning for
The Napa River near Napa
* From this evening until Friday afternoon
* At 03PM Thursday the stage was...20.1 feet
* Minor flooding is forecast
* Flood stage is 25.0 feet
* Forecast to rise above flood stage by late this evening and
continue to rise to near 25.2 feet by .the river will fall below
flood stage by early tomorrow morning.
* At 27.0 feet...In the City of Napa, moderate flooding begins on the
east side of Napa River near Milliken Creek Inn.
* At 26.0 feet...Moderate flooding. In the City of Napa, flow begins
to leave the Napa River channel in the South Coombs area (north of
Imola Avenue) and the south oxbow (near Taylor Street). Crop losses
and erosion damage become serious. Moderate flood damage in lower
parts of urban areas along the reach. Transportation in the Napa
Valley becoming difficult. The flood of 2/3/1998 measured 26.72
feet.
* At 25.0 feet...Flood Stage. Flooding of lowest parts of towns in
reach begins. Inundation of lowest agricultural land in Napa
Valley. Some secondary roads are inundated. Moderate damage from
bank erosion and sediment deposition throughout the reach.
* At 24.0 feet...In the City of Napa, flow begins to leave the Napa
River channel at Riverpointe (north of Lincoln Avenue).
* At 22.0 feet...Monitor Stage. In the City of Napa, the Napa River
Dry Bypass is fully inundated and flow begins to cross McKinstry
Street.
* At 20.0 feet...Erosion of lowest agricultural areas along river
begins.
&&
LAT...LON 3845 12246 3849 12239 3832 12225 3810 12227
3814 12239 3834 12237
$$
CAC097-102336-
/O.CON.KMTR.FL.W.0011.000000T0000Z-000000T0000Z/
/GUEC1.2.ER.170208T0220Z.170210T2000Z.000000T0000Z.NO/
336 PM PST THU FEB 9 2017
...Forecast flooding increased from Minor to Moderate severity...The
Flood Warning continues for
The Russian River at Johnsons Beach near Guerneville
* Until further notice
* At 03PM Thursday the stage was...30.9 feet
* Moderate flooding is forecast
* Flood stage is 32.0 feet
* Forecast to rise above flood stage by late this evening and
continue to rise to near 38.7 feet by near tomorrow noon.
* At 40.0 feet...Major flooding is expected along the Russian River.
In Guerneville travel on River Road becomes very difficult. In
Northwood upper Redwood Drive floods. In Cazadero Austin Creek Road
floods.
* At 39.0 feet...West of Duncan Mills HWY 116 is closed. In Hacienda
River Road floods. In Rio Nido Canyon 7 Road at the miniture golf
course floods. In Guerneville the Triple R Resort begins to flood.
* At 38.0 feet...In Duncan Mills Freezeout Road at Moscow Road
floods. In Guerneville Park Cazadero Road at HWY 116 floods.
* At 37.0 feet...In Forestville Mirabel Road at River Road floods. In
Guerneville River Road east of Guerneville floods. Mill Street and
5th Street flood. In Monte Rio River Blvd east of Monte Rio floods.
* At 36.0 feet...In Forestville Mirabel Park Resort and Mirabel
trailer park flood. In Guerneville Fern Road at HWY 116 floods.
* At 35.0 feet...Moderate flooding is forecast along the lower
Russian River. Numerous businesses and residences in the lowest
sections of towns within the reach are expected to flood. In
Guerneville Brookside Resort begins to flood. More extensive
flooding occurs at Parkers Resort. In Northwood lower Redwood Drive
floods.
* At 34.0 feet...In Guerneville flooding begins at Johnsons Resort,
Parkers Resort, Creekside Resort and Riverside Park. In Northwood
lower Redwood Drive begins to flood.
* At 33.0 feet...In Guerneville the intersection of HWY 116 and Drake
Rd is closed. In Monte Rio Willow and Alder Streets flood. In
Forestville Mirabel trailer park begins to flood.
* At 32.5 feet...In Guerneville the intersecton of HWY 116 and Neeley
Rd is closed. Mays Canyon Rd by the old rodeo grounds is closed.
* At 32.0 feet...Flood stage. Minor flooding. Lower Mill Street in
Guerneville and Old Bohemian Highway in Monte Rio are expected to
flood.
* At 29.0 feet...Monitor stage.
&&
LAT...LON 3846 12314 3854 12300 3852 12287 3848 12284
3847 12298 3841 12310
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those living, working, or recreating along or near the river should
prepare for flood conditions and be ready to move to higher ground.
Follow emergency official instructions.
Flooding can cause additional hazards like bank collapse and channel
erosion. Avoid areas adjacent to a flooding river. Do not let
children play near floodwaters...especially around culverts and storm
drains.
Do not drive through flood prone areas...low water crossings...or go
around barricades. The road ahead may be undermined or washed out and
the water depth too great to allow your car to cross safely.
For the latest developments listen to NOAA Weather Radio or tune to
your local tv or radio station. Information can also be obtained from
the NWS website at www.wrh.noaa.gov/mtr
The next statement will be issued by (...enter date and time...) or
sooner as conditions warrant.
&&179
WGUS86 KMTR 100152
FLSMTR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
552 PM PST THU FEB 9 2017
...The flood warning is cancelled for the following rivers in
California...
Napa River near St Helena
Napa River near Napa
...The flood warning continues for the following rivers in
California..
Russian River at Johnsons Beach near Guerneville
.Recent adjustments of expected runoff for the Napa River has
resulted in a downward adjustment to forecast river levels. The
Napa River is not longer expected to flood. The forecast river stage
on the Russian River near Gueneville was revised downward, but
flooding is still expected on the lower Russian River.
CAC055-100222-
/O.CAN.KMTR.FL.W.0012.000000T0000Z-170210T1903Z/
/SHEC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
552 PM PST THU FEB 9 2017
The Flood Warning is cancelled for
The Napa River near St Helena
* At 05PM Thursday the stage was 13.9 feet
* The Napa River near St. Helena crested at 14.1 feet
at 4:15 PM Thursday afternoon and is currently receding.
It is forecast to continue to recede.
* Flood stage is 16.0 feet
&&
LAT...LON 3860 12265 3865 12262 3849 12239 3843 12244
3852 12253 3860 12265
$$
CAC055-100222-
/O.CAN.KMTR.FL.W.0013.000000T0000Z-170210T2220Z/
/APCC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
552 PM PST THU FEB 9 2017
The Flood Warning is cancelled for
The Napa River near Napa
* At 05PM Thursday the stage was 21.2 feet. Forecast to rise to
23.8 feet at around 11 pm Thursday.
* Flood stage is 25.0 feet
* At 24.0 feet...In the City of Napa, flow begins to leave the Napa
River channel at Riverpointe (north of Lincoln Avenue).
* At 22.0 feet...Monitor Stage. In the City of Napa, the Napa River
Dry Bypass is fully inundated and flow begins to cross McKinstry
Street.
* At 20.0 feet...Erosion of lowest agricultural areas along river
begins.
&&
LAT...LON 3845 12246 3849 12239 3832 12225 3810 12227
3814 12239 3834 12237
$$
CAC097-110152-
/O.CON.KMTR.FL.W.0011.000000T0000Z-000000T0000Z/
/GUEC1.2.ER.170208T0220Z.170210T1800Z.000000T0000Z.NO/
552 PM PST THU FEB 9 2017
The Flood Warning continues for
The Russian River at Johnsons Beach near Guerneville
* From this evening until Friday afternoon
* At 05PM Thursday the stage was 31.1 feet
* Moderate flooding is forecast
* Flood stage is 32.0 feet
* Forecast to rise above flood stage Thursday evening and continue to
rise to near 36.7 feet by late Friday morning.
* At 37.0 feet...In Forestville Mirabel Road at River Road floods. In
Guerneville River Road east of Guerneville floods. Mill Street and
5th Street flood. In Monte Rio River Blvd east of Monte Rio floods.
* At 36.0 feet...In Forestville Mirabel Park Resort and Mirabel
trailer park flood. In Guerneville Fern Road at HWY 116 floods.
* At 35.0 feet...Moderate flooding is forecast along the lower
Russian River. Numerous businesses and residences in the lowest
sections of towns within the reach are expected to flood. In
Guerneville Brookside Resort begins to flood. More extensive
flooding occurs at Parkers Resort. In Northwood lower Redwood Drive
floods.
* At 34.0 feet...In Guerneville flooding begins at Johnsons Resort,
Parkers Resort, Creekside Resort and Riverside Park. In Northwood
lower Redwood Drive begins to flood.
* At 33.0 feet...In Guerneville the intersection of HWY 116 and Drake
Rd is closed. In Monte Rio Willow and Alder Streets flood. In
Forestville Mirabel trailer park begins to flood.
* At 32.5 feet...In Guerneville the intersecton of HWY 116 and Neeley
Rd is closed. Mays Canyon Rd by the old rodeo grounds is closed.
* At 32.0 feet...Flood stage. Minor flooding. Lower Mill Street in
Guerneville and Old Bohemian Highway in Monte Rio are expected to
flood.
* At 29.0 feet...Monitor stage.
&&
LAT...LON 3846 12314 3854 12300 3852 12287 3848 12284
3847 12298 3841 12310
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All those affected by river conditions should remain alert for rapid
changes and for possible forecast revisions.
The next statement will be issued by 9 PM PST Thursday or
sooner as conditions warrant.
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this river flood warning went out at Feb 9, 3:45 AM PST, 25 minutes earlier.
Area forecast discussion, Feb 9, 3:45 AM PST, 25 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
345 AM PST Thu Feb 9 2017
.SYNOPSIS...Light rain will continue to fall over the region
through early Thursday morning, especially across the North Bay
and along the coastal ranges. A potent cold front will then sweep
through the entire region on Thursday bringing widespread moderate
to locally heavy rainfall, gusty winds and flooding concerns.
Showers are then possible into Friday in wake of the frontal
passage with drying conditions likely for the upcoming weekend.
&&
.DISCUSSION...as of 3:40 AM Thursday...Overnight light showers
continue to fall over the North Bay and coastal hills. These
showers are in the warm sector of the approaching storm with mild
overnight temperatures. In fact, it almost feels a little tropical
outside with the mild temps and higher dew points. Rainfall
amounts over the last 3-6 hours have been a few hundredths at
most. Additionally, southerly winds have started to increase with
gusts up to 25 mph already being seen over the North Bay hills.
Now onto the much advertised and talked about storm. A potent cold
front is still on track to sweep across the Bay Area today
bringing gusty winds and moderate to heavy rain. The cold front is
currently off the CA/OR border with heavy radar returns showing up
near Eureka and Arcata. Latest timing has slowed a bit with the
front forecast to enter the North Bay around 15z this morning then
progressing southward. As this happens expect rain to increase
across the North Bay and then spread southward. The HRRR/WRF
models note the heavier rain across the North Bay by 15-16Z. The
biggest impact on the morning commute may be mostly confined to
the North Bay and poss SF by the end of the commute. Heavier
precip then moves into the heart of the Bay Area by 18-19z and
eventually down to Monterey by 20Z.
As for moisture, there is plenty of moisture lurking off the
coast with a Pineapple Express. Latest satellite imagery shows
PWATs in the 1.2-1.6" range or 200% of normal. Given the ample
moisture and potent cold front there could some periods this
afternoon with the fropa where rainfall rates are in the
0.5-0.75" an hour. Made only minor adjusts to previous QPF.
Rainfall amounts from this system will range from 2.00" to 4.00"
in the North Bay and along the Coastal ranges with isolated higher
amounts not out of the question. Meanwhile, urban locations from
San Francisco southward can expect between 0.25" to 1.25" (lower
values more likely in the inland valleys and around the Monterey
Peninsula/Salinas Valley). Given the super saturated soils and
already charged streams/creeks expect numerous hydrological
issues later today. The threat for mud/rock slides and landslides
will also increase with more widespread slides this afternoon.
Therefore, a Flash Flood Watch remains in effect for the entire
North Bay, Santa Cruz Mountains as well as the San Francisco
Peninsula Coast and Northern Monterey Bay zones (including Santa
Cruz) and the Santa Lucia Mountains for Thursday. In addition,
given the anticipation for rain runoff coinciding with higher
than normal tides a coastal flood warning remains in effect for
the coastal North Bay, SF Peninsula Coast down to the Big Sur
Coast
Lastly, the aforementioned increasing southerly winds will
increase further as the cold front gets closer. Therefore, the
wind advisory remains in effect through this afternoon. Southerly
winds 15 to 30 mph with gusts 50 mph are possible across the North
Bay, Santa Cruz Mts and East Bay Hills.
The heavier precip is forecast to diminish from N to S Thursday
evening into Thursday night. Post frontal instability will keep
lingering showers through much of Friday. Showers will eventually
taper off Friday night with clearing skies.
Dry weather is expected to develop this weekend with building high
pressure. Temperatures will warm as well, but overnight lows will
be chilly given the clear skies. Patchy frost will be possible
Sunday morning across the interior as lows dip into the low to mid
30s.
Dry weather conditions and seasonable temperatures are then
forecast for the remainder of the week and into the first half of
next week. The medium/long range models continue to show an
unsettled/wet pattern returning by late next week and potentially
into the following weekend.
&&
.AVIATION...As of 10:58 PM PST Wednesday...MVFR/IFR cigs and vsbys.
Steady light rain North Bay, and off/on light rain elsewhere tonight.
Gusty winds, rain becoming heavy Thursday over the Bay Area with a
decelerating and eventually weakening cold front reaching the north
Central Coast late in the day. A slowing cold front will likely cause
heavy rain to persist.
Vicinity of KSFO...MVFR cigs and southeast winds, becoming gusty Thursday.
Moderate to heavy rain Thursday.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...MVFR cigs and southeast winds, possibly becoming
gusty in the northern Salinas Valley Thursday. Rain becoming heavy Thursday.
&&
.MARINE...as of 10:47 PM PST Wednesday...South to southeast winds
will increase tonight and Thursday. Very moist sub-tropical air
ahead of a cold front over the eastern Pacific will cause heavy
rain to spread over the area as the front approaches from the west
Thursday. This front may slow in forward motion once it reaches
the Bay Area Thursday. Winds will generally decrease Thursday night
as this front loses strength. Another cold front will arrive later
Friday. High pressure will bring increasing northwest winds Friday
night and Saturday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...Flash Flood Watch...North Bay, northern Monterey Bay,
San Francisco Peninsula, Santa Cruz Mountains, Santa Lucia
Mountains, and Los Padres National Forest.
Wind Advisory...North Bay and East Bay Hill/Mtns.
Coastal Flood Warning...Sonoma county coast to Monterey
county coast.
SCA...Mry Bay
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Rough Bar Advisory for SF Bar from 9 AM
SCA...SF Bay
&&
PUBLIC FORECAST: MM
AVIATION: Canepa
MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaHazardous weather outlook, Feb 8, 5:28 AM PST, 22 hours 42 minutes before
Hazardous Weather Outlook National Weather Service San Francisco Bay Area 528 AM PST Wed Feb 8 2017 CAZ006-505>507-511-512-091400- San Francisco- Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys-North Bay Mountains- East Bay Hills and the Diablo Range-Santa Cruz Mountains- 528 AM PST Wed Feb 8 2017 This Hazardous Weather Outlook is for portions of Northern California. .DAY ONE...Today and Tonight Light to occasionally moderate rainfall will continue to impact the region tonight. However, widespread heavy rainfall is not anticipated. Southerly winds will increase tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A cold front will sweep through the Bay Area bringing moderate to heavy rain and gusty winds Thursday into Friday. Again, flooding will be possible along with downed trees and isolated power outages. Showers will likely linger into Friday with dry conditions returning region- wide by the upcoming weekend. *A wind advisory is in effect for the North Bay, Santa Cruz Mountains and East Bay Hills late tonight through Thursday. Gusts 50-60 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. CAZ508>510-513-516>518-528>530-091400- San Francisco Bay Shoreline-San Francisco Peninsula Coast- East Bay Interior Valleys-Santa Clara Valley Including San Jose- Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains Of San Benito County And Interior Monterey County Including Pinnacles National Park- Northern Salinas Valley/Hollister Valley and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 528 AM PST Wed Feb 8 2017 This Hazardous Weather Outlook is for portions of Northern California. .DAY ONE...Today and Tonight Light to occasionally moderate rainfall will continue to impact the region tonight. However, widespread heavy rainfall is not anticipated. Southerly winds will increase tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A cold front will sweep through the Bay Area bringing moderate to heavy rain and gusty winds Thursday into Friday. Again, flooding will be possible along with downed trees and isolated power outages. Showers will likely linger into Friday with dry conditions returning region- wide by the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 2:20 AM PST | Small Craft Advisory for Rough Bar | MTR | 19 hr | |
| Feb 9, 11:41 AM PST | Flash Flood Warning | MTR | Marin, Sonoma | 7 hr |
| Feb 9, 12:15 PM PST | Flash Flood Warning | MTR | Marin | 6 hr |
| Feb 9, 12:27 PM PST | Flash Flood Warning | MTR | Sonoma | 6 hr |
| Feb 9, 12:40 PM PST | Flash Flood Warning | MTR | Sonoma | 5 hr |
| Feb 9, 1:21 PM PST | Flash Flood Warning | MTR | Napa | 5 hr |
| Feb 9, 3:04 PM PST | Small Craft Advisory | MTR | 71 hr | |
| Feb 9, 3:36 PM PST | River Flood Warning | MTR | Napa | 23 hr |
Nearby
River Flood Warnings in California, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.